Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Insomnia from Vyvanse Christ_empowered

Posted by Roslynn on May 30, 2022, at 14:57:28

In reply to Re: Insomnia from Vyvanse, posted by Christ_empowered on May 30, 2022, at 13:49:45

Hi! yes, it did help a lot with my mood then somewhat of a crash. Then insomnia at night. Wonder if the 10mg might be better.

I'm a little scared to try dexedrine for some reason...

Thank you for your suggestions :-)


hi. :-)
>
> does it help with your mood and such? if it does, maybe ask about an equivalent dosage of dexedrine, but in either the tablet or some other er/xr formulation.
>
> My thinking, there, is that...maybe its not just the amphetamine, per se, causing the trouble, but this specific formulation? but if you're having other upper-related problems -- mood instability, agitation, anger, anxiety, that kind of thing -- then maybe amphetamines are not such a good idea.
>
> but lowering the dosage of the vyvanse seems a logical step, too. it really is between you and your doctor, of course.
>
> :-)


"If I could survive one more day or one more hour, I might find a way to get back home."

-Elizabeth Smart

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roslynn thread:1119796
URL: http://www.dr-bob.org/babble/20220530/msgs/1119799.html